Thread: Gynecomastia ???
06-07-2003, 08:36 AM #1
Hi, I've been taking gear on and off for about a year now (mainly deca and sust), i've had some good results, but my pecks never seem to go really rock hard and there is slight raising of skin around the nipple area, is that mental gyno tho, i'm not sure if its gyno or just excess fat that i need to burn off more, i'm not totally ripped so that could be a fact. Thing is, what exactly are the effects of gyno, i've not had any soreness or hard lumps etc, can you get it from just using deca, is it best to stop gear totally if gyno happens or continue it but with nolv etc..
06-07-2003, 08:43 AM #2
deca induced gyno is combatted with bromo in the same way fina is.
the raising of the skin around the nipple could be a sign that you are prone but just not developing symptoms yet.
some excess fat may be contributing to the raised look if there are no bumps or soreness on the nipple.
you can definitely develop gyno from only using deca.
there is no need to stop as you can combat the symptoms with ancillaries, but if it would get out of control then stopping would not be the worst thing in the world if you don't want tits.
im sure you don't fall into that category though as you havn't really exhibited signs of it yet.
06-07-2003, 09:04 AM #3
Whats this Bromo your on about??
Your probably right it more than likely is just fat build up. I'm 4 weeks into a course of deca first then in couple of weeks sust, i also started taking dbol from week 2, am i best to start taking tamoxifen and bromo(?) now, just to make sure...
So these symptoms of gyno are generally hard lumps and soreness and not so much softness and fattyness like what i've got..
06-07-2003, 09:12 AM #4Junior Member
- Join Date
- May 2003
Just my 2 cents, but D-Bol gave me gyno like a mother......
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)